MAUDE Adverse Event Report: GYRUS ACMI, INC. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS-0523CJDA
Medical Device Problem Codes Misconnection (1399); Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the powerseal curved jaw sealer the electrocautery knife failed to respond.The issue was found during a laparoscopic hysterectomy, therapeutic procedure.The intended procedure was completed with an olympus back-up device.There were no reports of patient injury or harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Updated fields: b5, d9, h2, h6, h11 corrected fields: b6, b7, d7a, d8, d10, e3, e4, h5 based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.The event can be detected by following the instructions for use which state: ¿the tissue grasped by the jaws is too small the operator is grasping thin or insufficient tissue.Open the jaws and ensure that an adequate amount of tissue is being grasped.If necessary, increase the thickness of the tissue being grasped, then press the coagulation pedal on the footswitch or the blue output button on this product.¿the tissue grasped by the jaws is too large the operator is grasping tissue that is too large.Open the jaws, reduce the amount of tissue being grasped, and then press the coagulation pedal on the footswitch or the blue output button on this product.¿rf radio frequency energy is being output to a metal object avoid grasping metal objects such as staplers or clips with the jaws.¿the jaws are dirty clean the surface and sharp parts of the jaws with a wet gauze.¿there is a large amount of fluid in the surgical field remove excess fluid from around the jaws.¿the output button was released before the seal was completed the coagulation pedal on the footswitch or the blue output button on this product was released before the seal was completed.¿the maximum seal processing time was reached the system requires more time to complete the seal.Olympus will continue to monitor field performance for this device.

Brand Name
POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24260877
Report Number3011050570-2026-00133
Device Sequence Number7975790
Product Code GEI
UDI-Device Identifier00821925044531
UDI-Public00821925044531
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0523CJDA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown